ITP OpenIR  > 理论物理所科研产出  > SCI论文
GUO, HY
MODELS OF HARMONIC MAPPING-THEORY FOR THE BELTRAMI SPACE-TIME OF CONSTANT CURVATURE
Source PublicationKEXUE TONGBAO
1982
ISSN0454-0948
Volume27Issue:1Pages:24-26
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11656
Collection理论物理所科研产出_SCI论文
Recommended Citation
GB/T 7714
GUO, HY. MODELS OF HARMONIC MAPPING-THEORY FOR THE BELTRAMI SPACE-TIME OF CONSTANT CURVATURE[J]. KEXUE TONGBAO,1982,27(1):24-26.
APA GUO, HY.(1982).MODELS OF HARMONIC MAPPING-THEORY FOR THE BELTRAMI SPACE-TIME OF CONSTANT CURVATURE.KEXUE TONGBAO,27(1),24-26.
MLA GUO, HY."MODELS OF HARMONIC MAPPING-THEORY FOR THE BELTRAMI SPACE-TIME OF CONSTANT CURVATURE".KEXUE TONGBAO 27.1(1982):24-26.
Files in This Item:
File Name/Size DocType Version Access License
MODELS OF HARMONIC M(2051KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[GUO, HY]'s Articles
Baidu academic
Similar articles in Baidu academic
[GUO, HY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[GUO, HY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.